Previous |  Up |  Next

Article

Title: On oscillation criteria of fourth order linear differential equations (English)
Author: Palumbíny, Oleg
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 2
Year: 2003
Pages: 467-477
Summary lang: English
.
Category: math
.
Summary: The paper deals with oscillation criteria of fourth order linear differential equations with quasi-derivatives. (English)
Keyword: linear differential equation
Keyword: quasi-derivative
Keyword: monotone solution
Keyword: Kneser solution
Keyword: oscillatory solution
MSC: 34A30
MSC: 34C10
MSC: 34C11
MSC: 34D05
idZBL: Zbl 1036.34038
idMR: MR1983466
.
Date available: 2009-09-24T11:03:24Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127814
.
Reference: [1] J. W. Heidel: Qualitative behavior of solutions of a third order nonlinear differential equation.Pacific. J. Math. 27 (1968), 507–526. Zbl 0172.11703, MR 0240389, 10.2140/pjm.1968.27.507
Reference: [2] A. Yu.  Levin: Nonoscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)} + \dots +p_n(t)x=0$.Uspekhi mat. nauk, XXIV 2(146) (1969), 43–96. (Russian)
Reference: [3] O. Palumbíny: On existence of oscillatory solutions of third-order linear differential equations.Acta Fac. Paed. Univ. Tyrnaviensis, Ser.  B, No.  1 (1997), 105–112.
Reference: [4] O. Palumbíny: On oscillatory solutions of fourth order ordinary differential equations.Czechoslovak Math. J.  49(124) (1999), 779–790. MR 1746703, 10.1023/A:1022401101007
Reference: [5] J.  Regenda: Oscillation criteria for fourth-order linear differential equations.Math. Slovaca 29 (1979), 3–16. Zbl 0408.34032, MR 0561771
Reference: [6] J. Regenda: A note on oscillation and nonoscillation criteria for fourth order linear differential equations.Math. Slovaca 33 (1983), 297–302. Zbl 0539.34022, MR 0713952
Reference: [7] M. Tóthová and O.  Palumbíny: On monotone solutions of the fourth order ordinary differential equations.Czechoslovak Math.  J. 45(120) (1995), 737–746. MR 1354930
.

Files

Files Size Format View
CzechMathJ_53-2003-2_20.pdf 285.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo